| Model Number |
DAT315 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced poor visual outcome and myopic surprise.The iol was exchanged for another lens model 6 months following the initial implant procedure.Additional information has been requested.